# SDR UIEA2018081901746

- Difficulty date: July 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,679 hours, 16,567 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS MSG ON TAXI IN. PERFORMED WINDOW HEAT OPS CHECK IAW AMM 30-41-00, NO FAULTS NOTED.
